Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Definable triangulations with regularity conditions

Małgorzata Czapla

Geometry & Topology 16 (2012) 2067–2095
Bibliography
1 H Brodersen, D Trotman, Whitney (b)–regularity is weaker than Kuo's ratio test for real algebraic stratifications, Math. Scand. 45 (1979) 27 MR567430
2 M Coste, An introduction to o-minimal geometry, doctoral thesis, Pisa (2000)
3 M Coste, M Reguiat, Trivialités en famille, from: "Real algebraic geometry (Rennes, 1991)", Lecture Notes in Math. 1524, Springer (1992) 193 MR1226253
4 M Czapla, Invariance of regularity conditions under definable, locally Lipschitz, weakly bi–Lipschitz mappings, Ann. Polon. Math. 97 (2010) 1 MR2565320
5 J Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press (1960) MR0120319
6 J Dugundji, A Granas, Fixed point theory, vol. I, Polish Scientific Publishers (1982)
7 R Engelking, K Sieklucki, Geometria i topologia. Część II: Topologia, Biblioteka Matematyczna 54, Państwowe Wydawnictwo Naukowe (PWN) (1980) 388 MR604360
8 R M Hardt, Triangulation of subanalytic sets and proper light subanalytic maps, Invent. Math. 38 (1976/77) 207 MR0454051
9 H Hironaka, Subanalytic sets, from: "Number theory, algebraic geometry and commutative algebra, in honor of Yasuo Akizuki", Kinokuniya (1973) 453 MR0377101
10 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974)", Amer. Math. Soc. (1975) 165 MR0374131
11 T L Loi, Whitney stratification of sets definable in the structure $\mathbb{R}_{\exp}$, from: "Singularities and differential equations (Warsaw, 1993)", Banach Center Publ. 33, Polish Acad. Sci. (1996) 401 MR1449176
12 T L Loi, Verdier and strict Thom stratifications in o-minimal structures, Illinois J. Math. 42 (1998) 347 MR1612771
13 S Łojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa 18 (1964) 449 MR0173265
14 S Łojasiewicz, Ensembles semi-analytiques, preprint, IHES, Bur-sur-Yvette (1965)
15 S Łojasiewicz, Stratifications et triangulations sous-analytiques, from: "Geometry Seminars, 1986 (Italian) (Bologna, 1986)", Univ. Stud. Bologna (1988) 83 MR973686
16 S Łojasiewicz, J Stasica, K Wachta, Stratifications sous-analytiques. Condition de Verdier, Bull. Polish Acad. Sci. Math. 34 (1986) 531 MR884199
17 M Shiota, Geometry of subanalytic and semialgebraic sets, Progress in Mathematics 150, Birkhäuser (1997) MR1463945
18 M Shiota, Whitney triangulations of semialgebraic sets, Ann. Polon. Math. 87 (2005) 237 MR2208550
19 G Valette, Lipschitz triangulations, Illinois J. Math. 49 (2005) 953 MR2210270
20 L van den Dries, Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series 248, Cambridge Univ. Press (1998) MR1633348
21 L van den Dries, C Miller, Geometric categories and o-minimal structures, Duke Math. J. 84 (1996) 497 MR1404337
22 H Whitney, Tangents to an analytic variety, Ann. of Math. 81 (1965) 496 MR0192520